# SDR DALA1113659857

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1D/111 FORWARD CARGO COMPT STA 503-522 RBL 48 INTERCOSTAL IN TUNNEL AREA IS CRACKED AND INBD WATER TANK SUPPORT BRACKET HAS 3 SHEARED FASTENERS.  REMOVED INTERCOSTAL PART 5919741-6 IAW DC9 SRM 51-30-2 STOP DRILLED CRACKS IAW DC9 SRM 53-01 FIG 2 SHT.3  ACCOMPLISHED HFEC INSP OF 5 STOP DRILLS IAW NDT SPM 06-10-01.001 CRACKS CONTAINED AT STOP DRILLS FAB AND INSTALLED REPAIR DOUBLER, REPAIR TAG INTERCOSTAL IAW DC9 SRM 51-30-2, 51-30-5, AND 53-01 FIG 2 SHT.3.  INSTALLED REPAIR TAG IAW PROCESS STANDARD 900-5-1, NR 4.  REQUIRED INSPECTION COMPLETED.
